# SDR ASAA0640756

- Difficulty date: July 12, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1117-1127
- Component part number: 654657959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND RT LOWER APU TORQUE BOX STRINGER CORRODED.  REMOVED AND REPLACED RT LOWER APU TORQUE BOX STRINGER PER SRM 51 40 02.
